Allergy Relief Fexofenadine Hydrochloride 180mg 500 Count Tablets


On Sale Now! Save 5% on the Allergy Relief Fexofenadine Hydrochloride 180mg 500 Count Tablets by Camber Consumer Care at Oasis of Health. MPN: FEX18021. Hurry! Limited time offer. Offer valid only while supplies last. Fexofenadine Hydrochloride 180mg is an antihistamine for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient in AllegraFexofenadine HCl USP, 180 mg. 500 COUNT TABLETS. Compare to Allegra Allergy active ingredient. Non-Drowsy. Indoor & Outdoor Allergies.


Allergy Relief Fexofenadine Hydrochloride 180mg 500 Count Tablets by Camber Consumer Care
4.9 out of 5 stars with 51 reviews
Condition: New
Availability: In Stock
$89.00
$85.00
You Save: 4%


Quantity:  

 


Product Description & Reviews

Fexofenadine Hydrochloride 180mg is an antihistamine for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient in Allegra

Features & Highlights

  • Fexofenadine HCl USP, 180 mg
  • 500 COUNT TABLETS
  • Compare to Allegra Allergy active ingredient
  • Non-Drowsy
  • Indoor & Outdoor Allergies

Additional Information

Brand:
Camber Consumer Care
Manufacturer:
CAMBER CONSUMER CARE
Category:
Allergy Medicine
MPN:
FEX18021
Part Number:
FEX18021
Publisher:
CAMBER CONSUMER CARE
Package Weight:
0.85 pounds
Package Size:
5.94 x 3.39 x 9.92 inches

 


Have questions about this item (FEX18021), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Camber Consumer Care, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: PPAX1258795, ean: 0041167413128,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Allegra. Pack of 6.

mpn: PT103130-6, ean: 0305730195201,
Combat your worst cold, sinus and allergy symptoms, including nasal congestion, sinus pressure, and pain, with Advil Cold & Allergy products. Backed by the proven speed and strength of Advil, these over-the-counter medicines deliver strong pain relie...

ean: 0041167422229,
Non sedating. Indoor and outdoor allergy relie. Long lasting. Fast acting. Fast Relief of Sneezing, Runny Nose, Itchy Watery Eyes, Itchy Nose or Throat.

At Rootology we're passionate about creating natural, effective supplements to boost your health. We have created a blend of 13 concentrated herbal extracts that support against sneezing, congestion, sinus pressure, runny nose, itchy watery eyes, and...